# SDR DXTA2009042703620

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,300 hours, 1,794 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 321053
- Part serial: 179
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 2,273 hours, 1,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI THERE WAS A HEAVY VIBRATION HEARD AND FELT WHEN BRAKES WERE APPLIED. THE VIBRATION CAME FROM RT BRAKE ONLY. LT SIDE OK.  REMOVED AND REPLACED BRAKE METERING VALVE WITH A REPAIRED UNIT. BLED BRAKES PERFORMED OPERATIONAL CHECKS, OPS CHECKS GOOD IAW MM 32-42-00
